# SDR CA050923007

- Difficulty date: September 13, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 10,508 hours
- Engine: Pwa PT6A34
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Glide Slope
- Part number: 160E046X
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

GLIDESLOPE DEVIATION ON EHSI INVERTED.  GLIDESLOPE INFORMATION INTERFACED ON ARINC 429 DATA BUS.  EFIS MANUFACTURER ACKNOWLEDGES PROBLEM IS SOFTWARE IN EHSI, AWAITING SOFTWARE FIX FROM MANUFACTURER.  DEFECT IS ALSO PRESENT IN EADI WHEN EADI IS IN FORCED COMPOSITE MODE (IE. EHSI FAILED).
